# SDR FDEA202109082249

- Difficulty date: September 8, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA3805505
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO DOOR LOWER FORWARD EDGE FOUND DAMAGED EDGE DAMAGE AT LOWER CENTER CARGO DOOR LOWER FORWARD REMOVED ,MATERIAL   REMOVED FROM EDGE  0.200" AND FOUND WITHIN LIMIT AS PER SRM 52-00-00-2R FIGURE 202.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
